# SDR DALA1145813115

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT BEAM +Y765 FROM FR64-FR66 CORRODED FWD AND AFT AREA.  BLENDED CORROSION IAW A319 SRM 51-74-00 L=1.5 W=1.2 D=.021.  OUT OF LIMITS IAW A319 SRM 53-00-14 FIG 102.  REMOVED AND INSTALLED NEW FLOORBEAM +765 P/N #D5347209000200 IAW A319 SRM 51-42-11.  PANEL 251WF REMOVED AND RE-INSTALLED IAW A319 AMM 53-42-12-400-002.
